RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 241, Pages 179–191 (Mi tm395)  

This article is cited in 1 scientific paper (total in 2 paper)

Vector Bundles and Arithmetic Groups. II

A. N. Parshin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A relation is established between the Bruhat–Tits tree of the group $\mathrm {PGL}(2)$ and the set of vector bundles of an algebraic surface. This relation generalizes the well-known result of J.-P. Serre for algebraic curves.

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 241, 164–176

Bibliographic databases:

UDC: 512.7
Received in November 2002

Citation: A. N. Parshin, “Vector Bundles and Arithmetic Groups. II”, Number theory, algebra, and algebraic geometry, Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich, Tr. Mat. Inst. Steklova, 241, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 179–191; Proc. Steklov Inst. Math., 241 (2003), 164–176

Citation in format AMSBIB
\Bibitem{Par03}
\by A.~N.~Parshin
\paper Vector Bundles and Arithmetic Groups.~II
\inbook Number theory, algebra, and algebraic geometry
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 241
\pages 179--191
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm395}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2024051}
\zmath{https://zbmath.org/?q=an:1077.14055}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 241
\pages 164--176


Linking options:
  • http://mi.mathnet.ru/eng/tm395
  • http://mi.mathnet.ru/eng/tm/v241/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. Ya. Budylin, “An adelic construction of Chern classes”, Sb. Math., 202:11 (2011), 1637–1659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:466
    Full text:136
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019